Talk

Advanced search

Return of symptoms on HRT

(3 Posts)
KeepOnKeepingOnAgainandAgain Fri 11-Oct-19 11:46:17

I have been taking continuous femiston 1/5 for over 18 months but the hot flushes and night sweats and anxiety have returned.

I intend to return to my GP but would appreciate some advice on what to ask for - can I supplement the existing tablets or do I need a different type (non-continuous, gel) etc. My GP started me on 0.5/2.5 and then increased but said I would have to have non-continuous above 1/5.

12alexrae Fri 11-Oct-19 21:55:08

I’m sorry I cannot give you advice but I have a similar situation of which I was going to post. I have been on Femoston conti 1/5 for 7 months. First 6 were flipping amazing-haven’t felt that well for years! Past month I have been dreadful. Lightheaded. Constant headache. Feel slow, jittery, off balance, low mood, forgetful, feel faint on times. Seen nurse she wasn’t overly concerned. Blood pressure ok. Anyone reading this I would also appreciate some advice

JinglingHellsBells Sat 12-Oct-19 10:47:23

Not sure why your GP said that. There are plenty of other types of HRT and the usual way to treat your symptoms is to increase the dose of estrogen. Is Femoston not available in 2mgs as a sequential regime? (You can find out by googling....) Otherwise you could try other types like a patch or gel with a separate progestogen. Too many drs seem unaware of all types of HRT and not simply packets of pills.

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »